advertisement
Question
Posted by: Weighty | 2009-03-11

Painkillers

Can Lentogesic and Synap Forte lead to weight gain / unable to loose weight?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImagePharmacist

In some case water retention is a possibility, but generally it should not cause weight gain

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement